Haven't been on in awhile. Really depressed and have been in bed for hours.
Once logged in you can be part of the community
I just started on latuda and the side affects have forced me off it. I left a message letting my psychiatrist know I can't handle the shaking and horrible stomach pains. Trying to stay calm.
Once logged in you can be part of the community
Hoping to figure out this app and enjoy it somehow. On new medication and it won't work until three weeks. Feeling horrible and impatient.

I understand ya, but maybe after the 3 weeks now, it'll really help. Try to focus on the thought of it helping ya and not about how long it takes to do that.

04 Jun 2018

Thank you:)

04 Jun 2018
Once logged in you can be part of the community
Help MoodPanda - become a MoodPanda Patron

MoodPanda is here to help people.

We don't use adverts, and our community is free to join

Becoming a patron is a way to gift us with your support, to help us do what we do, and to help MoodPanda be here for others

Thank you for being a part of our community.

Once logged in you can be part of the community
Once logged in you can be part of the community
Once logged in you can be part of the community